# SDR SIMA981102

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION, MAINTENANCE REPORTED THE FORWARD CEILING, LEFT FORWARD EXTERIOR AND EVERY OTHER FORWARD EMERGENCY FLOOR LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT LOCATION 3WL.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  A/C WAS RETURNED TO SERVICE.  (M)
